MathSciNet Relay Station
MathSciNet bibliographic data
MR553502 33A75 (22E70 81C40)
Raynal, Jacques On the definition and properties of generalized $6-j$ symbols. J. Math. Phys. 20 (1979), no. 12, 2398–2415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement